Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 926158, 18 pages
http://dx.doi.org/10.1155/2012/926158
Research Article

Modified Chebyshev-Picard Iteration Methods for Station-Keeping of Translunar Halo Orbits

Department of Aerospace Engineering, Texas A&M University, TAMU 3141, College Station, TX 77843-3141, USA

Received 15 July 2011; Revised 7 November 2011; Accepted 14 November 2011

Academic Editor: Tadashi Yokoyama

Copyright © 2012 Xiaoli Bai and John L. Junkins. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoli Bai and John L. Junkins, “Modified Chebyshev-Picard Iteration Methods for Station-Keeping of Translunar Halo Orbits,” Mathematical Problems in Engineering, vol. 2012, Article ID 926158, 18 pages, 2012. https://doi.org/10.1155/2012/926158.